# SDR AALA201703319024

- Difficulty date: March 28, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 12,880 hours, 1,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE AISLE FLOOR ESCAPE LIGHTS BROKEN IN BUSINESS CLASS, NO SEAT POSITION GIVEN. REMOVED AND REPLACED BROKEN LENS RIGHT HAND SIDE AISLE BUSINESS CLASS IAW GPM. THE AIRCRAFT WAS NOT GROUNDED.
